# SDR DALA2021081004565

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 66,839 hours, 30,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Crew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 DURING RIGGING FOUND CREW DOOR 831 OUT OF ADJUSTMENT. CORRECTIVE ACTION: ADJUSTED DOOR PER A320 FAM AMM 52-11-21. OPS CK GOOD. (1905967)
